# SDR CA991007032

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1656
- Condition: Discharged
- Location: Battery Bay
- Part time: 3,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY REPLACED AS A RESULT OF STARTING PROBLEMS (VOLTAGE WAS CHECKED AND SET TO 29.0 WITH NO SUCCESS).
